Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.2/3799
Título: Groups that together with any transformation generate regular semigroups or idempotent generated semigroups
Autor: Araújo, João
Mitchell, James D.
Csaba, Schneider
Palavras-chave: Transformation semigroups
Idempotent generated semigroups
Regular semigroups
Permutation groups
Primitive groups
OʼNan–Scott Theorem
Data: 2011
Citação: Araújo, João; Mitchell, James D.; Schneider, Csaba - Groups that together with any transformation generate regular semigroups or idempotent generated semigroups. "Journal of Algebra" [Em linha]. ISSN 0021-8693. Vol. 343, nº 1 (2011), p. 1-16
Resumo: Let a be a non-invertible transformation of a finite set and let G be a group of permutations on that same set. Then 〈G,a〉∖G〈G,a〉∖G is a subsemigroup, consisting of all non-invertible transformations, in the semigroup generated by G and a . Likewise, the conjugates ag=g−1agag=g−1ag of a by elements of G generate a semigroup denoted by 〈ag|g∈G〉〈ag|g∈G〉. We classify the finite permutation groups G on a finite set X such that the semigroups 〈G,a〉〈G,a〉, 〈G,a〉∖G〈G,a〉∖G, and 〈ag|g∈G〉〈ag|g∈G〉 are regular for all transformations of X. We also classify the permutation groups G on a finite set X such that the semigroups 〈G,a〉∖G〈G,a〉∖G and 〈ag|g∈G〉〈ag|g∈G〉 are generated by their idempotents for all non-invertible transformations of X.
Peer review: yes
URI: http://hdl.handle.net/10400.2/3799
DOI: doi:10.1016/j.jalgebra.2011.07.002
ISSN: 0021-8693
Aparece nas colecções:Matemática e Estatística - Artigos em revistas internacionais / Papers in international journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
2011Groups.pdf493 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.